# SDR CALA2018021600667

- Difficulty date: February 16, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 72,877 hours, 28,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL EMERGENCY EXIT LIGHT BELOW EXIT SIGN ON THE R1 DOOR MISSING THE LENS.  REPLACED THE LENS, OPS CHECKED NORMAL
